3 doctors weighed in:
I have fibromyalgia and started taking seizures my doc prescibed me resperidone and my pcp nerontin and now kolopin. Can resipodone make seizures wors?
3 doctors weighed in

Dr. Brian Flyer
Internal Medicine
1 doctor agrees
In brief: Seizures
Risperidone is associated with a slight increased risk for having seizures.
So, it needs to be used cautiously in your case. Also, Neurontin is not approved for fibromyalgia; Lyrica (pregabalin) a similar medication is approved and works.

In brief: Seizures
Risperidone is associated with a slight increased risk for having seizures.
So, it needs to be used cautiously in your case. Also, Neurontin is not approved for fibromyalgia; Lyrica (pregabalin) a similar medication is approved and works.
Dr. Brian Flyer
Dr. Brian Flyer
Thank
Dr. Chad Boomershine
Internal Medicine - Rheumatology
In brief: Yes! Definitely
Risperidone can definitely make seizures worse.
From the prescribing information for risperidone: use with caution in patients at risk of seizures, including those with a history of seizures, head trauma, brain damage, alcoholism, or concurrent therapy with medications which may lower seizure threshold. Elderly patients in particular may be at increased risk of seizures. Talk to your doctor!

In brief: Yes! Definitely
Risperidone can definitely make seizures worse.
From the prescribing information for risperidone: use with caution in patients at risk of seizures, including those with a history of seizures, head trauma, brain damage, alcoholism, or concurrent therapy with medications which may lower seizure threshold. Elderly patients in particular may be at increased risk of seizures. Talk to your doctor!
Dr. Chad Boomershine
Dr. Chad Boomershine
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors